# SDR CALA2024042901252

- Difficulty date: April 24, 2024
- Submitted: April 29, 2024
- Operation: Air carrier
- Aircraft: N12754
- Make and model: Boeing 737724
- Aircraft serial: 30464
- Aircraft time: 66,280 hours, 25,335 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO CRACKS FOUND AT RH HORIZONTAL STABILIZER LOWER SKIN, AT STAB STA 157.10, CRACK #1 , 16 INCHES FROM FRONT SPAR , I/B ROW , CRACK LENGHT 0.781 INCHES, CRACK #2  FOUND 23 INCHES FROM FRONT SPAR I/B ROW, CRACK LENGTH 1 INCHES. REPAIRED R/H HORIZONTAL STAB LOWER SKIN AT STAB STA 157.10 TWO CRACKS IN REF 55-10-01-2R-11, CUT OUT DAMAGE FABRICATED REPAIR PARTS AND INSTALLED.
